The Martin boundaries of equivalent sheaves
Annales de l'Institut Fourier, Volume 20 (1970) no. 1, pp. 433-456.

The Martin compactification of X defined by a Brelot sheaf H 1 satisfying proportionality is shown to be the same as for H 2 if the sheaves agree outside a compact set. Minimal points coincide and hence S 1 + and S 2 + are isomorphic topological cones. Nakai’s result on the extension to X of a function harmonic outside a compact set is extended to Bauer’s theory. The connected components of the Martin boundary Δ correspond to the ends of X which are related to direct decomposition of the cone H + .

La compactification de Martin de l’espace X défini par le faisceau H 1 satisfaisant l’hypothèse de proportionnalité reste la même en remplaçant H 1 par H 2 , H 2 coïncidant avec H 1 en dehors d’un compact. Les pointes minimales coïncident et ainsi les cônes topologiques S 1 * , S 2 * sont isomorphes. Le résultat de Nakai sur l’extension à X d’une fonction harmonique en dehors d’un compact est valable dans la théorie de Bauer. Les composantes connexes de la frontière de Martin Δ correspondent aux bouts de X qui sont reliés à la décomposition directe du cône H + .

@article{AIF_1970__20_1_433_0,
     author = {Taylor, John C.},
     title = {The {Martin} boundaries of equivalent sheaves},
     journal = {Annales de l'Institut Fourier},
     pages = {433--456},
     publisher = {Institut Fourier},
     volume = {20},
     number = {1},
     year = {1970},
     doi = {10.5802/aif.346},
     zbl = {0185.19801},
     mrnumber = {42 #2022},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.346/}
}
TY  - JOUR
AU  - Taylor, John C.
TI  - The Martin boundaries of equivalent sheaves
JO  - Annales de l'Institut Fourier
PY  - 1970
DA  - 1970///
SP  - 433
EP  - 456
VL  - 20
IS  - 1
PB  - Institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.346/
UR  - https://zbmath.org/?q=an%3A0185.19801
UR  - https://www.ams.org/mathscinet-getitem?mr=42 #2022
UR  - https://doi.org/10.5802/aif.346
DO  - 10.5802/aif.346
LA  - en
ID  - AIF_1970__20_1_433_0
ER  - 
%0 Journal Article
%A Taylor, John C.
%T The Martin boundaries of equivalent sheaves
%J Annales de l'Institut Fourier
%D 1970
%P 433-456
%V 20
%N 1
%I Institut Fourier
%U https://doi.org/10.5802/aif.346
%R 10.5802/aif.346
%G en
%F AIF_1970__20_1_433_0
Taylor, John C. The Martin boundaries of equivalent sheaves. Annales de l'Institut Fourier, Volume 20 (1970) no. 1, pp. 433-456. doi : 10.5802/aif.346. http://archive.numdam.org/articles/10.5802/aif.346/

[1] E.M. Alfsen, Boundary values for homeomorphisms of compact convex sets, Math. Scand. 19 (1966), 113-121. | MR | Zbl

[2] H. Bauer, Harmonische Räume und ihre Potentialtheorie, Springer Lecture Notes 22, Berlin 1966. | Zbl

[3] M. Brelot, Lectures on potential theory, Tata Inst. of Fund. Res., Bombay 1960. | MR | Zbl

[4] C. Constantinescu and A. Cornea, Über den idealen Rand und einige seiner Anwendung bei der Klassifikation der Riemannschen Flächen, Nagoya Mathematical Journal 13 (1958), 169-233. | MR | Zbl

[5] C. Constantinescu and A. Cornea, Ideale Ränder Riemannscher Flächen, Springer-Verlag, Berlin 1963. | Zbl

[6] C. Constantinescu and A. Cornea, On the axiomatic of harmonic functions (I), Ann. Inst. Fourier 13 (1963), 373-388. | Numdam | MR | Zbl

[7] C. Constantinescu, A topology on the cone of non-negative superharmonic functions, Rev. Roum. Math. Pures et Appl. 10 (1965), 1331-1348. | MR | Zbl

[8] A. Cornea, Sur la dénombrabilité à l'infini d'un espace harmonique de Brelot, C.R. Acad. Sci. Paris 264 (1967), 190-191. | MR | Zbl

[9] K. Gowrisankaran, Extreme harmonic functions and boundary value problems, Ann. Inst. Fourier 13 (2) (1963), 307-356. | Numdam | MR | Zbl

[10] R.M. Herve, Recherches axiomatiques sur la théorie des fonctions surharmoniques et du potentiel, Ann. Inst. Fourier 12 (1962), 415-571. | Numdam | MR | Zbl

[11] P. Loeb, An axiomatic treatment of pairs of elliptic differential equations, Ann. Inst. Fourier 16 (2) (1966), 167-208. | Numdam | MR | Zbl

[12] J. Köhn and M. Sieveking, Zum Cauchyschen und Dirichletschen Problem, Math. Ann. 177 (1968), 133-142. | MR | Zbl

[13] R.S. Martin, Minimal positive harmonic functions, Trans. Amer. Math. Soc. 49 (1941), 137-172. | JFM | MR | Zbl

[14] B. Rodin and L. Sario, Principal functions, Van Nostrand, Princeton 1968. | MR | Zbl

[15] M. Sieveking, Integraldarstellung superharmonischer Funktionem mit anwendung auf parabolische Differentialgleichungen, Seminar über Potential theorie, Springer Lecture Notes 69, Berlin 1968.

[16] J.C. Taylor, The Martin boundary and adjoint harmonic functions, publ. in Contributions to extension theory of topological structures, V E B Deutscher Verlag, Berlin 1969. | Zbl

[17] Ch. De La Vallee Poussin, Propriétés des fonctions harmoniques dans un domaine ouvert limité par des surfaces à courbure bornée, Ann. Ec. Norm. de Pise 2 (1933), 167-197. | JFM | Numdam

Cited by Sources: